# SDR SCNA20201117310

- Difficulty date: October 28, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 59,988 hours, 39,561 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 571AB HAS DAMAGED SCREW HOLE.  REPAIRED DAMAGED SCREW HOLE ON PANEL 571AB, IAW 737 SRM 57-51-01-2R-1 AND SRM 51-70-05 REPAIR 8.
